question-icon

Hello Doctor, My mother-in-law has been feeling a bit giddy

default
Posted on Sun, 17 Mar 2019
Question: Hello Doctor,
My mother-in-law has been feeling a bit giddy and nauseous this morning. She has vomited twice already. She suffers from diabetes and we would like to know what medication she needs to take to relieve the nausea and giddiness.
doctor
Answered by Dr. Nagamani Ng (2 hours later)
Brief Answer:
Details below

Detailed Answer:
Hello thanks for posting the query

check her sugar levels and BP once. See to that her sugar levels are with in normal range. Any alterations meet the doctor at the earliest.


For vomiting and nausea you can give Tab. Eemeset 4mg 1 tablet before food. (Available on prescription).

Give more fluids.

If the symptoms persists she'll need a physical examination by the doctor at an emergency.

any issues do follow up

Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Nagamani Ng

General & Family Physician

Practicing since :2010

Answered : 938 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

177 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello Doctor, My mother-in-law has been feeling a bit giddy

Brief Answer: Details below Detailed Answer: Hello thanks for posting the query check her sugar levels and BP once. See to that her sugar levels are with in normal range. Any alterations meet the doctor at the earliest. For vomiting and nausea you can give Tab. Eemeset 4mg 1 tablet before food. (Available on prescription). Give more fluids. If the symptoms persists she'll need a physical examination by the doctor at an emergency. any issues do follow up Take care.